MathSciNet Relay Station
MathSciNet bibliographic data
MR1018751 (91f:35280) 35R60 (35B45 35J45)
Pozhidaev, A. V.; Yurinskiĭ, V. V. On the error of averaging of symmetric elliptic systems. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 4, 851--867, 912; translation in Math. USSR-Izv. 35 (1990), no. 1, 183–201
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement